Georgia, 2025

Damaging Winds in Georgia, June 17, 2025

June 17, 2025 · NWS FFC · 44 events in 16 counties and zones

Widespread afternoon thunderstorms developed with a passing shortwave. CAPE and DCAPE values were strong enough for storms to sporadically become strong with gusty to damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$74,000
Crop damage
None recorded
Events
44

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Widespread afternoon thunderstorms developed with a passing shortwave. CAPE and DCAPE values were strong enough for storms to sporadically become strong with gusty to damaging winds. The most concentrated damage occurred in the Gainesville area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 17, 1:57 PM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 17, 1:57 PM EST, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Tue Jun 17 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 216 PM EDT Tue Jun 17 2025

Key Messages:

	- Scattered showers and thunderstorms peaking during the
      afternoon continue. A few may be strong with gusty winds,
	  localized heavy rainfall, and frequent lightning.

	- Elevated, but not abnormal, apparent temperatures through the
      short term driven by moisture.

The western edge of the upper level ridge remains over the forecast
area through the short term period, keeping the near stationary
shortwave trapped just to our west. Vertically stacked SW flow will
continue to pump moisture into the area. Thunderstorm purgatory
continues with scattered to numerous afternoon and evening
thunderstorms. Many in the cwa will wonder "will I get thunderstorms
today?" and given the pattern the answer remains a lukewarm "maybe".
Chances increase as you move north and west. So if you have outside
activities this afternoon, just be weather aware and "when thunder
roars go indoors".

Temperatures through the short term will be warm and oppressive
(this forecaster is already done with Summer). Apparent temperatures
will be in the 90s for all but the mountains of north Georgia, be
aware of the time spent outdoors and take some breaks. The silver
lining is any brief relief thunderstorms may provide, though clear
conditions after thunderstorms may make sfc conditions even more
oppressive with evaporation from the surface.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 216 PM EDT Tue Jun 17 2025

Key Messages:

    - Rising temps and heat indices as storm coverage lessens.

    - Localized storms could still create flooding concerns through
      the long term.

By Thursday, The surface to upper level ridge centered just off the
FL/GA coast is keeping GA in moist Southwesterly flow to begin the
extended periods. There is also a weakening frontal boundary moving
SE out of the Mid MS river valley and its expected to move into NW
GA around 15z-18z. As the front enters the state it continues to
weaken as it moves into the the high pressure ridge. This ridge is
expected to strengthen slowly through the weekend and into next week
becoming the dominate weather feature controlling the pattern over
the southeastern U.S. This ridge will also help to cap convective
activity through day 7 but in turn we will also see temps and heat
indices increasing too. Looking at 60% to 80% PoPs at the beginning
of the forecast slowly decreasing to 20% to 40% by day 7. Also, by
the time we get towards the end of the work week we'll likely be
seeing triple digit heat indices for the first time this year as
temps rise into the mid 90s and dewpoints stay in the 70s. The
models don't show any sign of relief and the only chance we have of
seeing a temporary reprieve will come in the form of afternoon
showers and thunderstorms.

Continual SW flow out off the Gulf will fuel not just the humidity
but our diurnal pattern. Afternoon thunderstorms are expected
through the rest of the work week but by Saturday the Euro is
picking up on a bit of a pattern change. As the surface ridge
strengthens the upper level ridge moves a bit further north into the
Mid Atlantic states putting us in east upper level flow. This will
bring in Atlantic moisture instead of Gulf moisture which should be
a little less moisture latent.

One of the big concerns we have this week will be flooding. With
dewpoints this high, our afternoon storms are likely to be efficient
rain makers. Precipitable water values (PWs) remain in the 1.5" to
2.5" range through the periods. If storms line up over the same area
day after day, we could see some isolated flash flooding or some
rivers that go to flood stage.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Jun 17 2025

Mostly VFR through day with sct to bkn cu field around 3-4kft.
Clusters of shra/tsra develop this afternoon generally out of the
west. Best timing 21z-02z timeframe, with isolated possible after
2z. SCT low clouds tomorrow morning, especially in areas that
receive rainfall this afternoon, could be BKN at times. TSRA
chances return Wednesday afternoon. Winds W to SW through period,
could gust to 20kts this afternoon.

//ATL Confidence...18Z Update...
High all elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  90 /  30  30  20  70
Atlanta         72  90  73  89 /  20  40  20  70
Blairsville     65  83  66  82 /  60  70  40  90
Cartersville    69  89  71  88 /  50  50  30  80
Columbus        72  92  72  92 /  10  30  10  60
Gainesville     70  88  72  87 /  40  50  30  80
Macon           72  92  73  91 /  10  20  10  50
Rome            70  87  71  86 /  50  60  30  90
Peachtree City  71  90  72  90 /  20  40  10  70
Vidalia         74  94  74  93 /  10  20  10  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, Jun 17, 1:19 PM EST, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
219 PM EDT Tue Jun 17 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
219 PM EDT Tue Jun 17 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon into the
evening. The main threats will be gusty winds and frequent
lightning. There also remains a chance for localized flooding with
any heavier rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Daily thunderstorm activity will occur through this week. Storm
chances will be highest during the afternoon and evening hours
each day. While the risk of severe weather is low, a couple of
stronger storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 17, 3:11 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Tue Jun 17 2025

GAZ092-093-104-105-172045-
Macon GA-Schley GA-Dooly GA-Sumter GA-
411 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southwestern Macon,
northwestern Dooly, southeastern Schley and northeastern Sumter
Counties through 445 PM EDT...

At 411 PM EDT, a strong thunderstorm was over New Era, or near
Americus, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Americus, Oglethorpe, Montezuma, Andersonville, Dooling, New Era,
Flint River Wma, Fountainville, Pennington, Andersonville National
Historic, Clearview, Methvins, Bumphead, and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3202 8409 3210 8427 3235 8414 3224 8389
TIME...MOT...LOC 2011Z 209DEG 18KT 3210 8417

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 3:13 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
413 PM EDT Tue Jun 17 2025

GAZ001-002-011-019-030-172045-
Chattooga GA-Polk GA-Walker GA-Dade GA-Floyd GA-
413 PM EDT Tue Jun 17 2025

...Strong thunderstorms will impact portions of western Floyd,
Walker, Dade, northwestern Polk and Chattooga Counties through 445 PM
EDT...

At 413 PM EDT, a line of strong thunderstorms was along a line
extending from near Hytop to Pisgah to near Hammondville to near
Cornwall Furnace Park to near Ball Flat, and moving northeast at 40
mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Lafayette, Summerville, Trenton, Trion, Cave Spring, La
Fayette, Lyerly, Menlo, Center Post, Subligna, Linwood, Coosa,
Cloudland, Cooper Heights, Cloudland Canyon State Park, James H.
Floyd State Park, Holland, Naomi, and Rising Fawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3498 8544 3470 8518 3447 8515 3407 8525
      3403 8541 3498 8560
TIME...MOT...LOC 2013Z 245DEG 33KT 3488 8600 3471 8584 3452 8567 3429
8564 3404 8570

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 3:24 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
424 PM EDT Tue Jun 17 2025

GAZ105-106-108-172100-
Crisp GA-Dooly GA-Wilcox GA-
424 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of northwestern Wilcox,
southeastern Dooly and eastern Crisp Counties through 500 PM EDT...

At 424 PM EDT, a strong thunderstorm was over Cordele, moving
northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cordele, Vienna, East Crisp, Pleasant View, Richwood, Tippettville,
Tremont, Wenona, and Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3192 8387 3216 8375 3214 8361 3212 8361
      3212 8357 3204 8350 3185 8370
TIME...MOT...LOC 2024Z 213DEG 14KT 3196 8373

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 3:30 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Tue Jun 17 2025

GAZ080-081-093-094-172100-
Macon GA-Peach GA-Taylor GA-Crawford GA-
430 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of north central Macon,
west central Peach, Crawford and northeastern Taylor Counties through
500 PM EDT...

At 430 PM EDT, a strong thunderstorm was over Reynolds, or 9 miles
east of Butler, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Roberta, Reynolds, Knoxville, Nakomis, Lee Pope, Horns, Musella, and
Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3247 8403 3256 8421 3283 8407 3268 8380
TIME...MOT...LOC 2030Z 213DEG 14KT 3258 8408

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 3:33 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Tue Jun 17 2025

GAZ052-066-172100-
Heard GA-Troup GA-
433 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southeastern Heard
and northern Troup Counties through 500 PM EDT...

At 433 PM EDT, a strong thunderstorm was over Wares Crossroads, or
near LaGrange, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Franklin, Hogansville, Corinth, Harrisonville, Hillcrest,
Wares Crossroads, and Abbottsford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3335 8510 3327 8495 3326 8495 3322 8494
      3322 8486 3320 8487 3320 8486 3317 8486
      3297 8507 3307 8523 3310 8523
TIME...MOT...LOC 2033Z 213DEG 14KT 3310 8511

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 3:37 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
437 PM EDT Tue Jun 17 2025

GAZ069>071-081-172115-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
437 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southwestern Monroe,
northeastern Upson, northwestern Crawford and southern Lamar Counties
through 515 PM EDT...

At 437 PM EDT, a strong thunderstorm was over Logtown, or 7 miles
east of Thomaston, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Barnesville, Milner, Yatesville, Culloden, Aldora, The
Rock, Lincoln Park, Redbone Crossroads, Russellville, Brent, Redbone,
Logtown, and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3284 8434 3311 8420 3296 8393 3274 8416
TIME...MOT...LOC 2037Z 213DEG 14KT 3286 8421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The radar

The Northeast Alabama radar (KHTX), 86 km away, was scanning. The volume nearest the first event began at 20:43 UTC.

Open the radar archive at this moment

Event by event

44 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Chattooga

When
June 17, 3:44 PM EST to 3:46 PM EST
Where
Chattooga County, 1.52 mi SE of Summerville
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.465, -85.330

Tree down near the intersection of Marble Springs Road and White Oak Road.

Thunderstorm Wind, Chattooga

When
June 17, 3:50 PM EST to 3:52 PM EST
Where
Chattooga County, 1.79 mi SW of Silver Hill
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.380, -85.320

Tree down along Rocking R Ranch Circle near Clarks Creek.

Thunderstorm Wind, Chattooga

When
June 17, 3:59 PM EST to 4:01 PM EST
Where
Chattooga County, 0.9 mi NW of Subligna
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.560, -85.190

Large tree down along East Armuchee Road near Gore Subligna Road.

Thunderstorm Wind, Polk

When
June 17, 4:04 PM EST to 4:06 PM EST
Where
Polk County, 1.83 mi ESE of Greenway
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
33.942, -85.340

Several trees down along Brewster Field Road and Garmon Road.

Thunderstorm Wind, Polk

When
June 17, 4:12 PM EST to 4:14 PM EST
Where
Polk County, 2.7 mi SSE of Cedartown
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.986, -85.226

Tree down on a vehicle near the intersection of Lees Chapel Road and Lovvorn Road.

Thunderstorm Wind, Polk

When
June 17, 4:20 PM EST to 4:22 PM EST
Where
Polk County, 1.16 mi SSE of Lake Creek
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
34.054, -85.212

Tree down along Cut Log Road near Pine Pitch Road.

Thunderstorm Wind, Catoosa

When
June 17, 4:23 PM EST to 4:25 PM EST
Where
Catoosa County, 2.15 mi E of Keith
Measured
39 kt (45 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.915, -85.012

Tree reported down on a house near the intersection of Cooper Rd and Steward Rd.

Thunderstorm Wind, Polk

When
June 17, 4:27 PM EST to 4:29 PM EST
Where
Polk County, 0.9 mi SW of Ravenel
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.040, -85.080

Powerlines down on the 200th block of Lowery Road near Rockmart.

Thunderstorm Wind, Douglas

When
June 17, 4:40 PM EST to 4:42 PM EST
Where
Douglas County, 1.18 mi NE of Fouts Mill
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.661, -84.755

Tree and wires down near the intersection of Yeager Road and Carroll Drive.

Thunderstorm Wind, Bartow

When
June 17, 4:44 PM EST to 4:46 PM EST
Where
Bartow County, 0.85 mi S of Cartersville
Measured
48 kt (55 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
34.158, -84.803

Multiple trees down near the intersection of Boatner Avenue and Ridgeview Drive.

Thunderstorm Wind, Bartow

When
June 17, 4:47 PM EST to 4:49 PM EST
Where
Bartow County, 1.33 mi WNW of Folsom
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.390, -84.850

Tree down near the intersection of Green Loop Road NW and Highway 140.

Thunderstorm Wind, Cherokee

When
June 17, 5:03 PM EST to 5:05 PM EST
Where
Cherokee County, 1.03 mi ENE of Oak Grove
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.088, -84.605

Tree down on structure near the intersection of Jackie Moore Circle and Nowlin Circle.

Thunderstorm Wind, Fulton

When
June 17, 5:03 PM EST to 5:05 PM EST
Where
Fulton County, 1.08 mi SW of (Fty)fulton Co Arpt
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
33.768, -84.532

Tree down along Interstate 20 East near Fulton Industrial Boulevard.

Thunderstorm Wind, Cherokee

When
June 17, 5:12 PM EST to 5:15 PM EST
Where
Cherokee County, 1.39 mi NW of Holly Spgs
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.184, -84.517

Tree down on structure near the intersection of Sureyya Drive and Sautee Place.

Thunderstorm Wind, Polk

When
June 17, 5:15 PM EST to 5:17 PM EST
Where
Polk County, 1.85 mi ESE of Cedartown
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.010, -85.220

Trees down along Woodall road near Gathin Rd.

Thunderstorm Wind, Cherokee

When
June 17, 5:19 PM EST to 5:21 PM EST
Where
Cherokee County, 1.64 mi NE of Keithsburg
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.289, -84.432

Tree down on structure along the 200 block of Bethany Manor Court.

Thunderstorm Wind, Pickens

When
June 17, 5:22 PM EST to 5:24 PM EST
Where
Pickens County, 1.08 mi SSE of Ruden
Measured
39 kt (45 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.455, -84.426

Trees and wires down near the intersection of Jones Avenue and South Main Street.

Thunderstorm Wind, Cherokee

When
June 17, 5:33 PM EST to 5:35 PM EST
Where
Cherokee County, 1.86 mi S of Holbrook
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.193, -84.275

Tree down along Hopewell Chase Drive near the intersection with Chastain Court.

Thunderstorm Wind, Fulton

When
June 17, 5:34 PM EST to 5:37 PM EST
Where
Fulton County, 2.99 mi SSE of Roswell
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
33.980, -84.350

Two trees down near Turner Mcdonald Parkway from Northridge Rd to Roberts Drive.

Thunderstorm Wind, Gwinnett

When
June 17, 5:38 PM EST to 5:40 PM EST
Where
Gwinnett County, 3.31 mi SW of Berkeley Lake
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.968, -84.043

Tree down on building near the intersection of Howard Way and Luther Way.

Thunderstorm Wind, Gwinnett

When
June 17, 5:45 PM EST to 5:47 PM EST
Where
Gwinnett County, 2.28 mi W of Berkeley Lake
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.005, -84.039

Tree down on building near the intersection of Doe Court and Taylor Road.

Thunderstorm Wind, White

When
June 17, 5:45 PM EST to 5:47 PM EST
Where
White County, 3.48 mi WNW of Yonah
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.640, -83.810

Trees down at the end of Tolhurst rd along Joes Branch Creek.

Thunderstorm Wind, White

When
June 17, 5:45 PM EST to 5:47 PM EST
Where
White County, 3.48 mi WSW of Yonah
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.620, -83.810

Tree down on a home near the intersection of Testatee Gap Valley RD and Bell Shadows Dr.

Thunderstorm Wind, Walton

When
June 17, 5:46 PM EST to 5:48 PM EST
Where
Walton County, 0.38 mi SSW of Youth
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.775, -83.873

Tree and wires down near the intersection of Gum Creek Church Road and Center Hill Church Road.

Thunderstorm Wind, Lumpkin

When
June 17, 5:49 PM EST to 5:51 PM EST
Where
Lumpkin County, Etowah
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.470, -84.050

Tree down along Castleberry Bridge Road near Jareds Way.

Thunderstorm Wind, Hall

When
June 17, 5:55 PM EST to 5:57 PM EST
Where
Hall County, 5.61 mi SSW of Murrayville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.350, -83.950

Tree down on Cool Springs Road near the intersection with Chestatee Road.

Thunderstorm Wind, Lumpkin

When
June 17, 5:55 PM EST to 5:57 PM EST
Where
Lumpkin County, 1.05 mi SW of Chestatee
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
34.471, -83.985

Tree down along Pine Trail near Twin Creek Drive.

Thunderstorm Wind, Walton

When
June 17, 5:56 PM EST to 5:58 PM EST
Where
Walton County, 2.86 mi WSW of Bold Spgs
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.880, -83.844

Tree down near the intersection of Highway 81 and Mystic Drive.

Thunderstorm Wind, Walton

When
June 17, 5:56 PM EST to 5:58 PM EST
Where
Walton County, 2.86 mi WSW of Bold Spgs
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.880, -83.844

Tree down near the intersection of Highway 81 and Mystic Drive.

Thunderstorm Wind, Lumpkin

When
June 17, 5:57 PM EST to 6:03 PM EST
Where
Lumpkin County, 0.38 mi SSW of Dahlonega to 0.84 mi NE of Garland
Measured
52 kt (60 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
34.525, -83.982

Multiple trees down from Dahlonega east towards GA 52 and GA 115.

Thunderstorm Wind, Hall

When
June 17, 5:58 PM EST to 6:00 PM EST
Where
Hall County, 0.9 mi SE of Murrayville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.410, -83.890

Tree and wires down near the intersection of Hopewell Church Road and Letha Road.

Thunderstorm Wind, Hall

When
June 17, 5:58 PM EST to 6:00 PM EST
Where
Hall County, 2.2 mi NE of Murrayville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.440, -83.870

Tree down near the intersection of Ben Parks Road and Jake Kemp Road.

Thunderstorm Wind, Hall

When
June 17, 5:59 PM EST to 6:01 PM EST
Where
Hall County, 4.5 mi WNW of Gnesville Cotton Mil
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.350, -83.920

Tree and wires down near the intersection of Chestatee Road and Osceola Trail.

Thunderstorm Wind, Walton

When
June 17, 5:59 PM EST to 6:01 PM EST
Where
Walton County, 1.71 mi SE of Bradley
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.855, -83.606

Tree down along Locklin Road near the intersection with Pope Road.

Thunderstorm Wind, Hall

When
June 17, 6:02 PM EST to 6:04 PM EST
Where
Hall County, 1.38 mi N of Flowery Branch
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.200, -83.930

Tree down in Alberta Banks Park near Redford Rd.

Thunderstorm Wind, Hall

When
June 17, 6:04 PM EST to 6:06 PM EST
Where
Hall County, 3.62 mi NNW of White Sulphur
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.395, -83.802

Tree down along Honeysuckle Road near Highway 129.

Thunderstorm Wind, Hall

When
June 17, 6:06 PM EST to 6:08 PM EST
Where
Hall County, 1.5 mi NNE of Gainesville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.320, -83.820

Tree down along South Enota Drive NE near the intersection with Park Hill Drive.

Thunderstorm Wind, Taliaferro

When
June 17, 6:06 PM EST to 6:08 PM EST
Where
Taliaferro County, 1.5 mi SSW of Crawfordville
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
33.530, -82.910

Several trees down along Interstate 20 and State Route 22.

Thunderstorm Wind, Clarke

When
June 17, 6:08 PM EST to 6:25 PM EST
Where
Clarke County, 2.59 mi SSW of Oconee Hgts to 0.24 mi SSE of Winterville
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
33.947, -83.443

Sporadic tree damage from west Athens near Bridge Road and Russel Way to east Athens at Gaynes School Rd and northeast to Winterville.

Thunderstorm Wind, Hall

When
June 17, 6:08 PM EST to 6:10 PM EST
Where
Hall County, 0.2 mi WSW of Oakwood
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.229, -83.883

Tree down along the 4100 block of Railroad Street.

Thunderstorm Wind, Taliaferro

When
June 17, 6:10 PM EST to 6:12 PM EST
Where
Taliaferro County, 0.69 mi N of Crawfordville
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.560, -82.900

Multiple trees down around A. H. Stephens State Park.

Thunderstorm Wind, Banks

When
June 17, 6:16 PM EST to 6:18 PM EST
Where
Banks County, 1.53 mi NE of Homer
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.345, -83.481

Tree down near the intersection of McCoy Bridge Road and Historic Homer Highway.

Thunderstorm Wind, White

When
June 17, 6:20 PM EST to 6:22 PM EST
Where
White County, 2.02 mi ESE of Cleveland
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.592, -83.716

Tree down across 115 E in Cleveland GA near 255.

Thunderstorm Wind, Banks

When
June 17, 6:21 PM EST to 6:23 PM EST
Where
Banks County, 3.53 mi NW of Carlan
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.360, -83.450

Multiple trees down along Highway 51 between Vaughn Road and Damascus Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2025Every state in 2025This day in weather historyWarnings in Georgia, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276360, 1276362, 1276363, 1276390, 1276391, 1276393, 1276359, 1276392, 1276373, 1276357, 1276358, 1276364, 1276374, 1276365, 1276394, 1276367, 1276389, 1276368, 1276375, 1276376, 1276377, 1276402, 1276403, 1276400, 1276388, 1276380, 1276386, 1276398, 1276399, 1276387, 1276378, 1276381, 1276379, 1276397, 1276383, 1276382, 1276385, 1276396, 1276370, 1276384, and more.